On the Symmetry of Solutions to a k-Hessian Type Equation

Barbara Brandolini, Barbara Brandolini

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

In this note we prove that if u is a negative solution to a nonlinear elliptic equation involving a Hessian operator, and u is zero on the boundary of a ball, then u is radially symmetric and increasing along the radii.
Original languageEnglish
Pages (from-to)487-493
Number of pages7
JournalAdvanced Nonlinear Studies
Volume13
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • General Mathematics

Fingerprint

Dive into the research topics of 'On the Symmetry of Solutions to a k-Hessian Type Equation'. Together they form a unique fingerprint.

Cite this